# SDR R61A2023111200631

- Difficulty date: October 15, 2023
- Submitted: November 15, 2023
- Operation: Air carrier
- Aircraft: N110HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000172
- Aircraft time: 39,803 hours, 30,352 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 1700326001
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING HEAVY MX FOUND FWD FUSELAGE CORRODED R/H I/B SEAT TRACK REMOVED AND REPLACED IAW EMBRAER 170 /175 SRM 51-41-01, 51-43-03 AND 51-43-04
